# SDR COMA0760526

- Difficulty date: August 13, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- Aircraft time: 33,431 hours, 31,424 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5318 - APU OIL TEMP CAUTION RECEIVED EN ROUTE.  DIVERTED TO BNA, LANDED WITHOUT INCIDENT.  INSPECTED OIL LEVEL, CHECKED OIL TEMP SENSOR AND CLEANED ELECTRICAL CONNECTOR.  RAN APU WITH BOTH PACKS ON, NO FURTHER DEFECTS.
